# SDR SIMA200932709

- Difficulty date: November 22, 2009
- Submitted: November 24, 2009
- Operation: Air carrier
- Aircraft: N664MS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145779
- Aircraft time: 14,586 hours, 13,536 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 14566204009
- Condition: Dented
- Location: Lt Wing
- Part time: 14,586 hours, 13,536 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE INSPECTION FOUND THE LEFT WING LOWER SKIN TO BE DENTED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED THE LEFT WING LOWER SKIN IAW EO EM-57MR-421.  THE AIRCRAFT WAS RETURNED TO SERVICE.
